# SDR USAASB98038

- Difficulty date: February 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 3804284262
- Condition: Oil Contaminated
- Location: Aft Fuselage
- Part time: 58,211 hours
- Stage of operation: CR
- Nature of condition: J, H
- Precautionary procedure: A

## Discrepancy

CLT - FLT 2333 - AIRCRAFT WAS DISPATCHED FROM DCA WITH THE NR 1 ENGINE CSD/GENERATOR ON MEL.  AT FL 350, THE APU HAD AN AUTO SHUTDOWN WITH HIGH OIL TEMP.  FLIGHT DIVERTED TO CLT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE APU HAD FAILED INTERNALLY DUE TO METAL IN THE OIL.  APU HAS BEEN PROGRAMMED FOR REPLACEMENT AND WAS RELEASED INOP PER MEL.  THE MEL ON THE NR 1 ENGINE CSD/GENERATOR WAS CLEARED BY REMOVING AND REPLACING THE CSD AND THE OIL COOLER.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  (X)
